MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC FUSION 7MM-80CM SUPP PERIPHERAL GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MAQUET CARDIOVASCULAR LLC FUSION 7MM-80CM SUPP PERIPHERAL GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number FUSION 7MM-80CM SUPP PERIPHERAL GRAFT
Medical Device Problem Codes Difficult to Remove (1528); Fitting Problem (2183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported using fusion 7mm-80cm supp peripheral graft, they had difficulties in removing the right ptfe vascular prosthesis.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: b4, g4, g7, h2, h10, h11.Corrected section: h6 - medical device problem code change from "fitting problem to difficult to remove".
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period mar-2019 through feb-2021 was reviewed.There were no triggers identified for the review period.Device not returned: (4114/3221/67) despite request and/ or customer indicated that the device would be returned; however, no device was returned.

Brand Name
FUSION 7MM-80CM SUPP PERIPHERAL GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key11379292
Report Number2242352-2021-00186
Device Sequence Number14414799
Product Code DSY
UDI-Device Identifier00384409005775
UDI-Public00384409005775
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFUSION 7MM-80CM SUPP PERIPHERAL GRAFT
Device Catalogue NumberVS015030870
Device Lot Number25153589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/16/2022
08/01/2022
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/12/2022
08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose